# SDR REXA2013050700872

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 13,491 hours, 14,207 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS INFANT LIFE VEST HAS HOLE IN IT.  REPAIRED AND REPLACED INFANT LIFE VEST IAW AMM 56-60-00.  OK FOR SERVICE.
